# SDR TRAX200701744

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 15,105 hours, 12,573 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SERVICES DOOR HAS (1) BROKEN LATCH.
